I've been using the vivelle dot patch for several years. About 3 years ago I started having severe back pain, indigestion and constipation. The back pain would come and go so I just lived with it. Recently it has become worse and I went to see a doctor. Had a number of tests and they found no reason for my back pain.
Back pain and general body aches (arthralgia) are reported side-effects from Vivelle Dot.
You should talk to your doctor about your concerns.
All the best.
- Vivelle Information for Consumers
- Vivelle Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vivelle (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jun 2009 • 1 answer
Posted 18 Feb 2011 • 1 answer
Vivelle-Dot - I have been wearing vivelle 0.1 patch for 2 weeks after using Estraderm Patch 0.1 for?
Posted 6 Jan 2012 • 2 answers
Been using Vivelle Dot patch since about July. Have a rash about 1 1/2 - 2" in diameter, on the bac?
Posted 25 Oct 2012 • 1 answer
Vivelle-Dot - Hi I have been on 2mg estrodial tablet for 1 month - is vivelle dot less side effects?
Posted 27 Dec 2015 • 3 answers